# SDR SIMA20170109002

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 30,265 hours, 25,504 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4154
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, HAD A LANDING GEAR LEVER DISAGREE WARNING ON THE EICAS. FOLLOWED AOM -1 LIST, CYCLING GEAR WITH THE SAME RESULTS.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED LGEU IAW AMM TASK 32-32-01. OPS CHECKED GOOD.
